Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pain down right leg near groin after embryo replacement, stomach pains also. Is this suggestive of anything ?

Hi, ive just had an embryo replacement 5 days ago. SInce then i have had pain down my right leg near my groin , a kind of cold tinkly discomfort. Today i started getting reasonable stomach pains as well Is this suggestive of anything? does it mean the embryo hasn t taken? I have my blood test to confirm pregnany on day ten to come with thanks
Asked On : Mon, 12 Nov 2012
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

The tingling sensation in the groin and stomach pain does not indicate success or failure of embryo replacement.

These two symptoms have some other pathology.
Stomach pain can occur due to various causes- indestion, muscular pain, spasm of stomach muscles.
Infact it is due to the organ which lies at the point of pain. Abdomen is a big area and many organs are present in the abdominal cavity like liver, pancreas, spleen, intestine, etc.
You need to visit the GP to know the exact cause. You may need an ultrasound abdomen.

Regarding the tingling sensation in the groin, it could be due to nerve compression while performing the embro replacement.
If it is not relieved in few days please consult your GP for complete examination.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 12 Nov 2012
I find this answer helpful
Infertility Specialist Dr. Dattaprasad's  Response
Its not a sign of successful/failed implantation. Your groin & leg pain might be due to the position given for embryo replacement. You can consult physiotherapist for some exercise to relieve pain. Till the result of pregnancy test, please continue the prescribed medicines regularly.
Wish you good luck.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor